Siberian Mathematical Journal

, Volume 36, Issue 4, pp 727–734 | Cite as

On a certain class of operator equations with small parameter and regularization of ill-posed problems

  • M. Yu. Kokurin


Small Parameter Operator Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J.-L. Lions, Some Methods for Solving Nonlinear Boundary Value Problems [Russian translation], Mir, Moscow (1972).Google Scholar
  2. 2.
    H. Gajewski, K. Gröger, and K. Zacharias, Nonlinear Operator Equations and Operator Differential Equations [Russian translation], Mir, Moscow (1978).Google Scholar
  3. 3.
    M. M. Vainberg, The Variational Method and the Method of Monotone Operators in the Theory of Nonlinear Equations [in Russian], Nauka, Moscow (1972).Google Scholar
  4. 4.
    G. Devaut and J.-L. Lions, Inequalities in Mechanics and Physics [Russian translation], Nauka, Moscow (1980).Google Scholar
  5. 5.
    N. A. Lar'kin, V. A. Novikov, and N. N. Yanenko, Nonlinear Equations of Variable Type [in Russian], Nauka, Novosibirsk (1983).Google Scholar
  6. 6.
    A. M. Khludnev, “A contact problem for a beam under the conditions of plasticity and creep,” Sibirsk. Mat. Zh.,34, No. 2, 173–179 (1993).Google Scholar
  7. 7.
    O. A. Oleinik, “On second-order linear equations with nonnegative characteristic form,” Mat. Sb.,69, No. 1, 111–140 (1969).Google Scholar
  8. 8.
    G. A. Seregin, “On differential properties of the stress tensor in the Coulomb-More elasticity theory,” Algebra i Analiz,4, No. 6, 234–252 (1992).Google Scholar
  9. 9.
    A. M. Il'in, “Boundary layer,” in: Contemporary Problems of Mathematics. Fundamental Trends. Vol. 34 [in Russian], VINITI, Moscow, 1988, pp. 175–214 (Itogi Nauki i Tekhniki).Google Scholar
  10. 10.
    S. A. Lomov, Introduction to the General Theory of Singular Perturbations [in Russian], Nauka, Moscow (1981).Google Scholar
  11. 11.
    M. M. Lavrent'ev, On Some Ill-Posed Problems of Mathematical Physics [in Russian], Sibirsk. Otdel. Akad. Nauk SSSR, Novosibirsk (1962).Google Scholar
  12. 12.
    Ya. I. Al'ber, “On solution of nonlinear equations with monotone operators in Banach space,” Sibirsk. Mat. Zh.,16, No. 1, 3–11 (1975).Google Scholar
  13. 13.
    A. B. Bakushinskii and A. V. Goncharskii, Ill-Posed Problems. Numerical Methods and Applications [in Russian], Moscow Univ., Moscow (1989).Google Scholar
  14. 14.
    V. P. Maslov, “Essential solutions of an ill-posed problem equivalent to convergence of the regularization process,” Uspekhi Mat. Nauk,23, No. 3, 183–184 (1968).Google Scholar
  15. 15.
    V. M. Kadets, M. I. Kadets, and V. P. Fonf, “On resolving and strictly resolving regularizes,” Sibirsk. Mat. Zh.,29, No. 3, 59–63 (1988).Google Scholar
  16. 16.
    M. I. Ostrovskii, “Regularizability of inverse linear operators in Banach spaces with basis,” Sibirsk. Mat. Zh.,33, No. 3, 123–130 (1992).Google Scholar
  17. 17.
    E. N. Domanskii, “On the Maslov regularizability of discontinuous mappings,” Izv. RAN Ser. Mat.,57, No. 1, 33–58 (1993).Google Scholar
  18. 18.
    M. I. Erëmin, V. D. Mazurov, and N. N. Astaf'ev, Improper Problems of Linear and Convex Programming [in Russian], Nauka, Moscow (1983).Google Scholar
  19. 19.
    R. T. Rockafellar, “Convexity properties of nonlinear maximal monotone operators,” Bull. Amer. Math. Soc.,75, 74–77 (1969).Google Scholar
  20. 20.
    O. A. Liskovets, Variational Methods for Solving Instable Problems [in Russian], Nauka i Tekhnika, Minsk (1981).Google Scholar
  21. 21.
    S. Reich, “On the asymptotic behavior of nonlinear semigroups and the range of accretive operators,” J. Math. Anal. Appl.,87, No. 17, 134–146 (1982).CrossRefGoogle Scholar
  22. 22.
    M. Yu. Kokurin, “On a certain approach to correcting incompatible variational inequalities,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 4, 16–24 (1991).Google Scholar
  23. 23.
    M. Yu. Kokurin, “On the asymptotic behavior of periodic solutions to a certain class of operator differential equations,” Differentsial'nye Uravneniya,29, No. 8, 1400–1407 (1993).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • M. Yu. Kokurin
    • 1
  1. 1.Îoshkar-Ola

Personalised recommendations